# SDR VNAA2012062400007

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 20,201 hours, 20,773 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AT 600 FEET, CREW REPORTED COMPRESSOR STALL AND POWER SURGE IN LEFT ENGINE.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND DETERMINED LEFT  ENGINE NEEDED TO BE REMOVED AND REPLACED.    PERFORMED VISUAL INSPECTION OF LT ENGINE FOR OBVIOUS DEFECTS.  NONE FOUND. ENGINE RAN NORMALLY ON GROUND TESTS.
